# SDR COMA9630026

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indication
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

THE RT ENGINE TORQUE INDICATOR WENT FULL DEFLECTION DURING TAKEOFF.  COULD NOT DUPLICATE DISCREPANCY DURING MAINTENANCE RUNS AND ACFT RETURNED TO SERVICE.
